# SDR AT9900088

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 137 &149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND LEFT WING INBOARD FLAP ATTACHED ANGLE AND SPAR CAP AT STA 137.50 AND REAR SPAR ATTACHED ANGLE AT STA 149 CORRODED.  REMOVED NECESSARY FASTENERS IN ORDER TO GAIN ACCESS, CLEANED CORROSION, FABRICATED RIB, DOUBLER, ANGLE, HEAT TREATED AND INSTALLED IAW DC9 SRM 51-10-2, 57-02-0, 51-30-2 AND 51-10-3.
